# SDR DL757060066

- Difficulty date: January 18, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 46,870 hours, 21,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE SIDE PATH LIGHTS INOP (2EA) SEAT ROW 21 AND AFT LAV FLOOR LEVEL.  RELAMPED LIGHT.
